- davies_c60ParticipantMarch 15, 2017 at 4:13 pmPost count: 2
Had a stool test that shows a high level of ENTEROBACTER Cloacae bacteria. It also shows high levels of bifidobacterium but no growth of Lactobacillus bacteria.
I’ve been getting all the symptoms of sibo, especially upper abdominal pain, nausea and regurgitation/heartburn. The pain seems to intensify if I have any sort of sedative. Domperidone especially or Linaclotide reduces the pain and nausea slightly.
However I’m passing huge amounts of gas from my large intestine. I’ve stopped taking ppis and am currently taking Ranitidine twice a day although looking to reduce/stop that also.
My question is: sibo Can’t cause gas to accumulate in the large intestine as well as the small intestine can it? I have virtually no fermentable food or drink, so what else could cause the flatulence?
Any advice appropriated.
- You must be logged in to reply to this topic.